MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REPLANT IMPLANT; DENTAL IMPLANT
Catalog Number 604313U
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); Perforation (2001)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), the implant was spinning with no integration during the implantation process.Upon removing the implant, it was discovered that the buccal plate had been perforated.A bone graft/membrane was placed.

Brand Name
SIMPLY REPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7787465
Report Number3001617766-2018-00191
Device Sequence Number2049737
Product Code DZE
UDI-Device Identifier10841307108313
UDI-Public10841307108313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Catalogue Number604313U
Device Lot Number110936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR